# SDR DL76L020586

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 22,619 hours, 3,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EXTERIOR EMERGENCY LIGHTS AFT OF LEFT WING INOP.  RELAMPED SAME, OPS NORMAL.
